By Topic

An efficient solution of an integral equation applicable to simulation of propagation along irregular terrain

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Akorli, F.K. ; Univ. of Sci. & Technol., Kumasi, Ghana ; Costa, E.

An efficient algorithm is proposed as a substitute for the one originally used for the solution of an integral equation with applications to propagation studies. The results from the original and the proposed algorithms are compared by means of their application to the same terrain profile. A good overall agreement is displayed between the corresponding results from the two algorithms. Additionally, it is shown that considerable savings in processing time can be obtained with the proposed algorithm

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:49 ,  Issue: 7 )